Alert archive / New Mexico / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 166, NWS Albuquerque, NM

August 3, 2020San Miguel County, Torrance County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 3, 2020, 4:57 PM MDT for San Miguel County, Torrance County, New Mexico. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2020, 4:57 PM MDT (22:57 UTC)
Expired
Aug 3, 2020, 5:30 PM MDT
In force
33 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties San Miguel County, NM, Torrance County, NM

The radar

The Albuquerque radar (KABX), 114 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.0 hours before the alert went out and 354 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2020-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2020-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1625 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

917 
WUUS55 KABQ 032257
SVRABQ
NMC047-057-032330-
/O.NEW.KABQ.SV.W.0166.200803T2257Z-200803T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
457 PM MDT Mon Aug 3 2020

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Southwestern San Miguel County in northeastern New Mexico...
  Northeastern Torrance County in central New Mexico...

* Until 530 PM MDT.

* At 457 PM MDT, a severe thunderstorm was located near Clines
  Corners, or 27 miles east of Moriarty, moving southwest at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Clines Corners.

This includes the following highways...
 Interstate 40 between Mile Markers 213 and 231.
 Highway 285 between Mile Markers 234 and 252.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3513 10560 3505 10540 3478 10557 3500 10576
TIME...MOT...LOC 2257Z 034DEG 15KT 3502 10557 

HAIL...1.00IN
WIND...60MPH
 
$$

CA
1 follow-up statement
290 
WWUS55 KABQ 032313
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
513 PM MDT Mon Aug 3 2020

NMC047-057-032330-
/O.CON.KABQ.SV.W.0166.000000T0000Z-200803T2330Z/
San Miguel-Torrance-
513 PM MDT Mon Aug 3 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR SOUTHWESTERN SAN MIGUEL AND NORTHEASTERN TORRANCE COUNTIES...

At 513 PM MDT, a severe thunderstorm was located near Clines Corners,
or 26 miles east of Moriarty, moving south at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Clines Corners.

This includes the following highways...
 Interstate 40 between Mile Markers 219 and 229.
 Highway 285 between Mile Markers 235 and 249.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3509 10558 3505 10543 3479 10558 3480 10558
      3499 10570
TIME...MOT...LOC 2313Z 022DEG 11KT 3498 10557 

HAIL...1.00IN
WIND...60MPH
 
$$

CA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 3:03 PM MDT, 1 hour 54 minutes earlier.

Area forecast discussion, Aug 3, 3:03 PM MDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
303 PM MDT Mon Aug 3 2020

.SYNOPSIS...
Another active afternoon and evening is in store for the Land of
Enchantment today and tonight, with strong to severe thunderstorms
east of the central mountain chain. These storms will be capable of
strong wind gusts, small hail, locally heavy downpours, and frequent
lightning. The high pressure then slides toward northern New Mexico/
southwestern New Mexico, with slim rain chances and above normal
temperatures for Tuesday. A weaker monsoon plume develops mid to late
week, with drier storms and warmer temperatures through the weekend.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)...
The upper high center has drifted over western New Mexico this
afternoon and will continue to slowly move to south central New
Mexico by early Wednesday morning. This will result in fewer showers
and storms tonight through Tuesday night, especially west of the Rio
Grande Valley. Some of the activity may be drier as well with gusty
winds but little to no rain. Highs Tuesday will be a few degrees
warmer than average. Lows tonight and Tuesday night will be near to
above average for the majority of the forecast area.

The marginal risk for severe storms remains over much of eastern New
Mexico this afternoon and evening but a watch is not anticipated at
this time. Consequently did not mention severe storms specifically
in the weather grids for this evening, although a few severe storms
are possible, with instability increasing over northeast New Mexico
at this time. Storm motions will be to the southeast or south
through this evening. As northwest flow develops over northeast New
Mexico on Tuesday, can't rule out the potential for isolated severe
storms there Tuesday afternoon/evening, and SPC has painted the
Marginal risk into parts of Colfax, Union and Harding counties.

LONG TERM...(WEDNESDAY THROUGH MONDAY)...
As the high pressure shifts to southeast New Mexico on Wednesday,
limited moisture will work its way into the state. this will allow
for increased precipitation chances, especially across the southern
high terrain. With ABQ PWAT forecast to drop to 0.5" by Wednesday
afternoon, storms will tend to be on the drier side, with gusty
outflow winds possible. Thursday seems like it will be the most
active day, as the high shifts further eastward into Texas, setting
up a more traditional (albeit weaker) south-to- north monsoon
pattern. By Friday, the moisture plume shifts to a more southwest-
northeast orientation, while drier air will work its way into the
northwest corner of the state. Additionally, transport winds are favorable
for smoke and hazy skies from southern California to work their way
in through the end of the work week.

There is some uncertainty heading into the weekend about the
placement of the upper high, but the 12z runs of the GFS and ECMWF
are coming into better agreement that a broad area of high pressure
will build and shift over southwestern New Mexico, similar to what
their respective ensembles are showing. This solution will generally
reduce storm coverage across the Land of Enchantment, which goes
along with the NBM PoPs. Temperatures will be a mixed bag of near to
normal temperatures across the west and temperatures a few degrees
above normal across the east.

99/31

&&

.FIRE WEATHER...
The upper high center has drifted over western New Mexico this
afternoon and will continue to slowly move to south central New
Mexico by early Wednesday morning. This will result in fewer showers
and storms tonight through Tuesday night, especially west of the Rio
Grande Valley. Some of the activity may become drier as well with
gusty winds but little to no rain.

Humidities will lower especially from the AZ border to the central
mountain chain tonight through Tuesday night, resulting in areas of
fair to poor overnight recoveries. Daytime temperatures warm
slightly as well. While northwest to west winds tend to increase
somewhat Tuesday, not anticipating any noteworthy critical fire
weather conditions.

The upper high will continue moving to the east of New Mexico
Wednesday night and Thursday, allowing for the stream of subtropical
moisture to resume, and increasing areal coverage and number of
thunderstorms as soon as Wednesday afternoon. However, some of the
activity will likely be dry with gusty and erratic winds, at least
initially over western New Mexico, before the boundary layer
moistens up. The uptick in convection will persist into Friday
before the flow of moisture is again restricted by the upper high
center returning to New Mexico.

Ventilation rates will be mostly good to excellent, with some
localized fair to poor rates forecast on Wednesday over the east and
on Friday over northeast New Mexico.

99

&&

.AVIATION...
18Z TAF CYCLE
Upper high center shifting over wrn NM and to south central NM next
24 hours. Convection expected to develop over the higher terrain
and move into the lower elevations between 21Z and 00Z. Some of the
storms will be strong to severe over northeast and east central NM
with large hail and wind gusts around 50kt, and brief MVFR to IFR
cigs/vsbys along with mt obscurations will be possible in the
stronger storms. Tstms to diminish aft 03-06Z with isold to sct
showers thereafter.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  63  97  59  95 /   0   0   0   0
Dulce...........................  50  90  50  89 /  10   0   0   5
Cuba............................  58  91  57  89 /  10   5   0  10
Gallup..........................  57  93  55  89 /  10   0   0  10
El Morro........................  55  88  53  83 /  10   5   5  20
Grants..........................  58  91  55  86 /  10   5   5  20
Quemado.........................  57  87  57  82 /  20  20   5  40
Magdalena.......................  61  89  61  86 /  30  20   5  40
Datil...........................  56  85  56  82 /  20  20   5  40
Reserve.........................  58  92  58  88 /  30  20   5  40
Glenwood........................  66  96  67  92 /  20  20   5  30
Chama...........................  49  85  48  83 /  30   5   0  10
Los Alamos......................  59  89  61  87 /  20  10   5  20
Pecos...........................  57  89  58  87 /  30  10   5  20
Cerro/Questa....................  52  85  48  84 /  40  10   5  20
Red River.......................  45  77  43  76 /  40  20  10  30
Angel Fire......................  46  80  42  78 /  40  20  10  30
Taos............................  52  89  52  89 /  40  10   5  20
Mora............................  52  86  53  85 /  40  20   5  20
Espanola........................  61  95  56  93 /  20   5   0  10
Santa Fe........................  58  90  60  88 /  30  10   5  10
Santa Fe Airport................  58  94  59  91 /  20  10   5  10
Albuquerque Foothills...........  65  94  66  92 /  20   5   5  10
Albuquerque Heights.............  67  96  68  93 /  20   5   5  10
Albuquerque Valley..............  67  98  63  94 /  20   0   0  10
Albuquerque West Mesa...........  66  97  64  95 /  20   5   0  10
Belen...........................  66  98  65  96 /  20   5   0  10
Bernalillo......................  64  98  63  96 /  20   5   5   5
Bosque Farms....................  66  97  64  95 /  20   5   0  10
Corrales........................  65  98  64  96 /  20   5   0  10
Los Lunas.......................  66  97  65  95 /  20   5   0  10
Placitas........................  63  93  64  92 /  20   5   5  10
Rio Rancho......................  65  97  66  96 /  20   5   5  10
Socorro.........................  68  98  68  96 /  20  10   5  20
Sandia Park/Cedar Crest.........  60  89  61  88 /  20  10   5  10
Tijeras.........................  62  92  63  91 /  20  10   5  10
Edgewood........................  58  92  59  89 /  20  10   5  10
Moriarty/Estancia...............  56  94  57  88 /  20  10   5  10
Clines Corners..................  57  90  58  89 /  30  10   5  10
Mountainair.....................  59  91  61  89 /  20  10   5  20
Gran Quivira....................  60  91  62  89 /  20  10   5  20
Carrizozo.......................  66  94  68  93 /  20  10   5  20
Ruidoso.........................  60  87  62  84 /  30  30   5  30
Capulin.........................  56  86  54  86 /  50  40  30  40
Raton...........................  54  91  54  89 /  60  20  20  30
Springer........................  54  92  54  93 /  50  20  20  30
Las Vegas.......................  54  89  55  87 /  50  20   5  20
Clayton.........................  60  90  59  87 /  30  20  30  10
Roy.............................  57  89  58  89 /  40  20  20  20
Conchas.........................  65  98  63  97 /  30  10  10  10
Santa Rosa......................  64  97  65  96 /  30  10   5  10
Tucumcari.......................  67 100  67  95 /  30  10  20  10
Clovis..........................  65  98  67  95 /  20  10  20  10
Portales........................  66  99  68  96 /  20  10  20  10
Fort Sumner.....................  67  99  68  97 /  20  10  10  10
Roswell.........................  71 104  72 101 /  20  10  10  10
Picacho.........................  66  96  67  94 /  20  30  10  20
Elk.............................  63  92  64  90 /  20  40  10  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Aug 3, 4:01 AM MDT, 12 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
401 AM MDT Mon Aug 3 2020

NMZ201>241-041100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
401 AM MDT Mon Aug 3 2020

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

There is a marginal risk of severe thunderstorms over eastern NM
where heavy rainfall, large hail, damaging winds, minor flooding, and
frequent lightning strikes are possible. Storms will move southward
at 10 to 20 mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The coverage of showers and thunderstorms will decrease over much of
the region through the end of this week. However, a few storms are
still possible in and around the higher terrain each afternoon with
brief heavy rain, strong downburst winds, small hail, and occasional
lightning strikes. Storm motions will transition from northwest to
southeast Tuesday and Wednesday to southwest to northeast through the
weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

Guyer

In the hours before

Special weather statement, Aug 3, 4:02 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
402 PM MDT Mon Aug 3 2020

NMZ217-032230-
Espanola Valley-
402 PM MDT Mon Aug 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RIO ARRIBA COUNTY
UNTIL 430 PM MDT...

At 402 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Velarde, or 10 miles north of Espanola, moving
southeast at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Espanola, Velarde, Chili, La Villita, Alcalde, Ohkay Owingeh Pueblo,
Chamita, Lyden, Hernandez and Medanales.

This includes Highway 285 between Mile Markers 337 and 347.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3619 10624 3626 10610 3610 10587 3597 10615
TIME...MOT...LOC 2202Z 323DEG 17KT 3615 10614

CA
Special weather statement, Aug 3, 4:12 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
412 PM MDT Mon Aug 3 2020

NMZ223-233-032245-
Central Highlands-Guadalupe County-
412 PM MDT Mon Aug 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAN MIGUEL...
NORTHWESTERN GUADALUPE AND NORTHEASTERN TORRANCE COUNTIES UNTIL 445
PM MDT...

At 412 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Villanueva State Park, or 34 miles east of
Moriarty, moving southeast at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

This storm will remain over mainly rural areas of southwestern San
Miguel, northwestern Guadalupe and northeastern Torrance Counties.

This includes Interstate 40 between Mile Markers 225 and 243.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3514 10559 3520 10543 3498 10521 3490 10552
TIME...MOT...LOC 2212Z 325DEG 12KT 3509 10545

CA
Special weather statement, Aug 3, 4:25 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
425 PM MDT Mon Aug 3 2020

NMZ207-220-241-032300-
West Central Highlands-San Agustin Plains and Adjacent Lowlands-Lower
Rio Grande Valley-
425 PM MDT Mon Aug 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SOCORRO COUNTY
UNTIL 500 PM MDT...

At 425 PM MDT, Doppler radar was tracking a strong thunderstorm 26
miles west of Bernardo, or 30 miles west of Belen, moving southeast
at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

This storm will remain over mainly rural areas of north central
Socorro County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3449 10738 3461 10725 3459 10710 3458 10710
      3458 10701 3427 10722
TIME...MOT...LOC 2225Z 318DEG 15KT 3449 10728

CA
Special weather statement, Aug 3, 4:32 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
432 PM MDT Mon Aug 3 2020

NMZ214-217-218-032300-
Southern Sangre de Cristo Mountains-Espanola Valley-Santa Fe Metro
Area-
432 PM MDT Mon Aug 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RIO ARRIBA AND NORTH
CENTRAL SANTA FE COUNTIES UNTIL 500 PM MDT...

At 432 PM MDT, Doppler radar was tracking a strong thunderstorm over
Espanola, moving southeast at 25 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Espanola, Pojoaque, Chimayo, Santa Clara Pueblo, Cuartelez, Nambe
Pueblo, Rio Chiquito, Cundiyo, Truchas and Pojoaque Pueblo.

This includes Highway 285 between Mile Markers 337 and 343.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3602 10572 3578 10612 3601 10620 3619 10611
TIME...MOT...LOC 2232Z 317DEG 21KT 3602 10606

CA
Special weather statement, Aug 3, 4:34 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
434 PM MDT Mon Aug 3 2020

NMZ208-241-032300-
San Agustin Plains and Adjacent Lowlands-Southwest Mountains-
434 PM MDT Mon Aug 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SOCORRO AND
SOUTHEASTERN CATRON COUNTIES UNTIL 500 PM MDT...

At 433 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles northeast of Poverty Creek, or 17 miles northwest of
Monticello, moving south at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Dusty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3348 10780 3371 10768 3370 10747 3348 10750
TIME...MOT...LOC 2233Z 021DEG 13KT 3361 10761

CA
Special weather statement, Aug 3, 4:54 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
454 PM MDT Mon Aug 3 2020

NMZ215-227-032330-
East Slopes Sangre de Cristo Mountains-Johnson and Bartlett Mesas
Including Raton Pass-
454 PM MDT Mon Aug 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLFAX COUNTY UNTIL
530 PM MDT...

At 454 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles south of Stonewall, or 30 miles west of Raton, moving south at
20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Vermejo Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 3672 10477 3677 10512 3700 10509 3699 10486
TIME...MOT...LOC 2254Z 357DEG 19KT 3692 10499

CA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 6:22 PM MDTAreal Flood AdvisoryABQColfax, Union113 min
Aug 2, 6:35 PM MDTAreal Flood AdvisoryABQBernalillo115 min
Aug 2, 6:44 PM MDTSpecial Weather StatementABQBernalillo31 min
Aug 2, 6:52 PM MDTSpecial Weather StatementABQUnion23 min
Aug 2, 7:53 PM MDTSpecial Weather StatementABQCurry37 min
Aug 2, 8:13 PM MDTSpecial Weather StatementABQUnion32 min
Aug 2, 8:31 PM MDTSpecial Weather StatementABQChaves29 min
Aug 3, 1:43 PM MDTSpecial Weather StatementABQMora32 min
Aug 3, 2:06 PM MDTSevere Thunderstorm WarningABQMora24 min
Aug 3, 2:20 PM MDTSpecial Weather StatementABQCatron25 min
Aug 3, 2:30 PM MDTSpecial Weather StatementABQMora30 min
Aug 3, 2:43 PM MDTSpecial Weather StatementABQTaos32 min
Aug 3, 3:00 PM MDTSevere Thunderstorm WarningABQMora, San Miguel60 min
Aug 3, 3:05 PM MDTAreal Flood AdvisoryABQSocorro3 hr
Aug 3, 3:59 PM MDTSevere Thunderstorm WarningABQMora, San Miguel23 min
Aug 3, 4:02 PM MDTSpecial Weather StatementABQLos Alamos28 min
Aug 3, 4:12 PM MDTSpecial Weather StatementABQ33 min
Aug 3, 4:21 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel, Torrance14 min
Aug 3, 4:25 PM MDTSpecial Weather StatementABQValencia35 min
Aug 3, 4:32 PM MDTSpecial Weather StatementABQLos Alamos28 min
Aug 3, 4:34 PM MDTSpecial Weather StatementABQ26 min
Aug 3, 4:37 PM MDTAreal Flood AdvisoryABQMora, San Miguel113 min
Aug 3, 4:41 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel, Torrance2 hr
Aug 3, 4:50 PM MDTAreal Flood AdvisoryABQColfax115 min
Aug 3, 4:54 PM MDTSpecial Weather StatementABQColfax36 min
Aug 3, 5:00 PM MDTSevere Thunderstorm WarningABQColfax45 min
Aug 3, 5:02 PM MDTSpecial Weather StatementABQSandoval28 min
Aug 3, 5:22 PM MDTSpecial Weather StatementABQSan Miguel23 min
Aug 3, 5:35 PM MDTSpecial Weather StatementABQColfax25 min
Aug 3, 5:42 PM MDTSpecial Weather StatementABQSan Miguel33 min
Aug 3, 5:54 PM MDTSpecial Weather StatementABQBernalillo36 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.